JournalsaihpdVol. 2 , No. 3pp. 263–307

Clustering properties of rectangular Macdonald polynomials

  • Jean-Gabriel Luque

    Université de Rouen, Saint-Étienne-du-Rouvray, France
  • Charles F. Dunkl

    University of Virginia, Charlottesville, USA
Clustering properties of rectangular Macdonald polynomials cover
Download PDF

A subscription is required to access this article.

Abstract

The clustering properties of Jack polynomials are relevant in the theoretical study of the fractional Hall states. In this context, some factorization properties have been conjectured for the (q,t)(q,t)-deformed problem involving Macdonald polynomials (which are also the quantum eigenfunctions of a familly of commuting difference operators with significance in the relativistic Ruijsenaars–Schneider model). The present paper is devoted to the proof of this formula. To this aim we use four families of Jack/Macdonald polynomials: symmetric homogeneous, nonsymmetric homogeneous, shifted symmetric and shifted nonsymmetric.

Cite this article

Jean-Gabriel Luque, Charles F. Dunkl, Clustering properties of rectangular Macdonald polynomials. Ann. Inst. Henri Poincaré Comb. Phys. Interact. 2 (2015), no. 3 pp. 263–307

DOI 10.4171/AIHPD/19